Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Which medicine should I take for a large bump on the face which turns red on irritation ?

i have hard a large bump on the right side of my nose for about six months. it will shrink, then get bigger again. it doesn t hurt its just really ugly. it is flesh colored but will turn red if irritated. it has no pus under it so i don t think its acne . it is about the size of a dime. helppppppp! :(
Tue, 31 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Procedures
Dermatologist 's  Response
hi
you might have hemangioma
it has property to shrink and grow
dont prick it
better to consult dermatologist or plastic surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my mom bumped her head on the corner of a wooden key/mail holder and she has a big bump on the middle of her head and said that the right side of her face hurt when she hit her head. Plus she s had a headache since it occurred which was this morning. Should I take her to the doctor?

doctor1 MD

yes please. i have fibromyalgia lyrica makes me fat skin sores and red spots loosing hair. am now weaning off of 200mg as i go on cymbalta am now dwn to 50 mg lyrica was on 60mg cymbalta just been givin another 60mg cymbalta will be taking 120mg daily of cympbalta. as i am feeling the affects of the fibro again. i want to ask you your opinion of the two. which do you think is better?

doctor1 MD

HI, I have got acne (on my cheeks ) for last 3 years.I have tried almost everything including benzoyl peroxide,salicylic acid, cleargel etc.Though the acne has reduced but i still have small bumps/acmne covering my cheeks which become red most of the time. Please help!!

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.